MathSciNet Relay Station
MathSciNet bibliographic data
MR1736522 35B50 (35J60)
Barles, Guy; Blanc, Alain-Philippe; Georgelin, Christine; Kobylanski, Magdalena Remarks on the maximum principle for nonlinear elliptic PDEs with quadratic growth conditions. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 28 (1999), no. 3, 381–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement